Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in left ovary, planning for child. What could be the problem? What should i do?

hello Dr.
I am 26 years old I have a 5years child, now I was plan for 2nd child but I got my period after planning
also I did not get frequent bleeding (like regular) ! now after 6 days of getting period I am getting pain in my left ovary .
Can you please suggest me what is the problem here & what should I do for it?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
With your symptoms, I would suggest that you see a specialist for a complete evaluation and a sonogram to see if there is any ovarian pathology or if there is any missed pregnancy. Pain in the ovary at this stage of menstruation is unusual and would definitely call for attention. Also it would help you in locating any difficulty that could be causing delayed conception. Good luck.
Answered: Fri, 12 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor